It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I think this is something you should really talk to about with your doctor. As someone who did 3 rounds of Accutane, under a doctors care, I regret it more than you can know.

Everytime I stopped the accutane, my skin went back to how it was before I took it. It worked great, while I was on it....within weeks of stopping, I was a mess again. My doctor encouraged me to do a second round and then the third round was low dose. I did it because he told me to.

Two years later I was in kidney failure and then developed multiple sclerosis. No one can verify if the Accutane either of these things, but I am a very healthy individual. I dont drink, never used drugs, for my kidneys to fail, I believe it was caused by too much Accutane. (and yes, I had blood work during my time on it).

I now take minicycline off and on- it helps keep things under control. I dont stay on it more than 10 days at a time, and try to only take it once a month-but my skin is better. I also visited a medical spa and had some lasering done. IP lasers help to shrink the sebaceous glands and control oil production. After that, I went and had resurfacing done to help with scarring. Both procedures helped significantly and there is no risk of harming your organs. ITs just expensive! (But for me, worth it!).

If your doctor is steering you away from doing more accutane, ask him why. There may be some literature or something recent that makes him/her hestitant to let you repeat it. It may very well be the best advice you will get.

Good luck!
MSNik





All times are GMT -7. The time now is 10:28 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!